Vol 3, No 1 (2009)

March 2009

Table of Contents

On a generalized class of analytic functions with bounded turning Abstract PDF
K. I. Noor 19-24
Rank 2 arithmetically Cohen-Macaulay vector bundles on K3 Enriques surfaces. Abstract PDF
E. Ballico 3-11
A common fixed point theorem for a family of selfmappings satisfying a general contractive condition of operator type Abstract PDF
Cihangir Alaca 13-17
Algebraic groups and small world graphs of high girth Abstract PDF
V. Ustimenko 25-33
Generalized complementarity problems in Banach Spaces Abstract PDF
A. Amini-Harandi, A. Farajzadeh 35-42
Convexity of finite sums Abstract PDF
Anthony Sofo 43-48
Fully Invariant M-Lifting Modules Abstract PDF
Yahya Talebi 49-53

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+